# SDR DALA2016053004252

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE, FRAME 32 ON FLOOR STRUCTURE BETWEEN STR 43L AND STR 44 IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE, FRAME 32 ON FLOOR STRUCTURE BETWEEN STR 43L AND STR 44 IN FWD C/C IAW SRM 51-72-11 AND DWG D53231534.
